Skip to Main Content

Inherently Conservative Nonpolynomial-Based Remapping Schemes: Application to Semi-Lagrangian Transport

Mon. Wea. Rev. (2008) 136 (12): 5044–5061.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Hassan Yousefi
  • Soheil Mohammadi
  • Timon Rabczuk
Journal of Scientific Computing (2019) 80 (1): 555.
  • Paul A. Ullrich
  • Matthew R. Norman
Quarterly Journal of the Royal Meteorological Society (2014) 140 (680): 1069.
  • Matthew R. Norman
  • Ramachandran D. Nair
  • Fredrick H.M. Semazzi
Journal of Computational Physics (2011) 230 (4): 1567.
  • Peter H. Lauritzen
  • Ramachandran D. Nair
  • Paul A. Ullrich
Journal of Computational Physics (2010) 229 (5): 1401.
  • Matthew R. Norman
  • Fredrick H. M. Semazzi
  • Ramachandran D. Nair
Quarterly Journal of the Royal Meteorological Society (2009) 135 (640): 795.
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal